Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/6178
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Batal, Ahmet | - |
dc.contributor.author | Özsarı, Türker | - |
dc.date.accessioned | 2017-08-24T08:37:48Z | - |
dc.date.available | 2017-08-24T08:37:48Z | - |
dc.date.issued | 2016-08 | - |
dc.identifier.citation | Batal, A., and Özsarı, T. (2016). Nonlinear schrödinger equations on the half-line with nonlinear boundary conditions. Electronic Journal of Differential Equations, 2016, 1-20. | en_US |
dc.identifier.issn | 1072-6691 | - |
dc.identifier.issn | 1550-6150 | - |
dc.identifier.uri | http://hdl.handle.net/11147/6178 | - |
dc.description.abstract | In this article, we study the initial boundary value problem for nonlinear Schrödinger equations on the half-line with nonlinear boundary conditions ux(0, t) + λ|u(0, t)|ru(0, t) = 0, λ ∈ ℝ − {0}, r > 0. We discuss the local well-posedness when the initial data u0 = u(x, 0) belongs to an L2-based inhomogeneous Sobolev space (formula presented) with (formula presented). We deal with the nonlinear boundary condition by first studying the linear Schrödinger equation with a time-dependent inhomogeneous Neumann boundary condition ux(0, t) = h(t) where (formula presented) (0, T). © 2016 Texas State University. | en_US |
dc.description.sponsorship | Izmir Institute of Technology under the BAP grant (2015IYTE43) | en_US |
dc.language.iso | en | en_US |
dc.publisher | Texas State University - San Marcos | en_US |
dc.relation.ispartof | Electronic Journal of Differential Equations | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Nonlinear Schrödinger equation | en_US |
dc.subject | Nonlinear boundary conditions | en_US |
dc.subject | Inhomogeneous boundary conditions | en_US |
dc.subject | Local well-posedness | en_US |
dc.title | Nonlinear Schrödinger Equations on the Half-Line With Nonlinear Boundary Conditions | en_US |
dc.type | Article | en_US |
dc.authorid | TR232890 | - |
dc.authorid | TR124050 | - |
dc.institutionauthor | Batal, Ahmet | - |
dc.institutionauthor | Özsarı, Türker | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 2016 | en_US |
dc.identifier.startpage | 1 | en_US |
dc.identifier.endpage | 20 | en_US |
dc.identifier.wos | WOS:000382918300002 | - |
dc.identifier.scopus | 2-s2.0-84983474707 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.wosquality | Q3 | - |
dc.identifier.scopusquality | Q3 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
Sorry the service is unavailable at the moment. Please try again later.
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.